# SDR SIMA20170202004

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 33,548 hours, 28,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12307751006
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN COCKPIT, RT LATERAL BRACKET IS CRACKED ADJACENT TO THE RT CEILING SPEAKER. ACCOMPLISHED REPAIR OF RT LATERAL BRACKET ADJACENT TO THE RT CEILING SPEAKER IAW SRM 51-40-02, 51-20-03
